Express Chemist Online Pharmacy
Sudafed     Sudafed > Sudafed Congestion and Headache Relief Max Strength Capsules 16 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Beechams > On The Go Cold and Flu Medicine > Sudafed Congestion and Headache Relief Max Strength Capsules 16
See Also: SudafedDecongestants

Sudafed Congestion and Headache Relief Max Strength Capsules 16

Sudafed Congestion and Headache Relief Max Strength Capsules 16
 
Click on image to enlarge


Price: £3.75 (incl VAT)
 
 
Price: £3.75 (incl VAT)    
 
 
Sudafed Congestion and Headache Relief Max Strength contain Phenylephrine Hydrochloride, Caffeine and Paracetamol to help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains.
  • Helps clear a head cold.
  • Relieves pressure, pain and congestion.
Directions of use:
For oral use: Swallow whole with water do not chew.
Adults, the elderly and children over 16 years:Two capsulesEvery 4-6 hoursNo more than 8 capsules (4 doses) in 24 hours

Do not give to children under 16 years.

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Contains Paracetamol: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Ingredients:
Each capsule contains paracetamol 500mg, Caffiene 25mg, and Phenylephrine Hydrochloride 6.1mg
Other Ingredients:
Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Talc Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosine (E127) and Indigo Carmine (E132)



Product code: 3884848     Price: £3.75 (incl VAT)    
 
Return to the On The Go Cold and Flu Medicine page
Return to the Sudafed page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Sudafed Congestion and Headache Relief Max Strength Capsules 16 - Buy Online from Express Chemist UK Pharmacy

Sudafed

Cold and Flu Relief
Beechams
Benylin
Lemsip
Olbas
Sudafed
Vicks

Congestion
A. Vogel
Breathe Right Nasal Strips
Calpol
Olbas
Snoreeze
Sterimar
Sudafed
Vicks

Coughs, Colds, Flu and Sore Throats
Beechams
Benylin
Covonia
Lemsip
Olbas
Sudafed
Vicks




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.